Kacham Chlorzoxane Diclofenac Sodium and Paracetamol Tablets

Kacham Tablets®

 

Please read this leaflet carefully before you start to take Kacham tablets. If you have any questions, or if you do not understand anything, ask your doctor or pharmacist.

 

What is in the Pack?

Each tablet contains the active ingredients: Chlorzoxazone 250mg, Diclofenac Sodium 50mg and
Paracetamol 325mg all U.S.P/B.P standards.

 

What are the Indications?

It is used in cases of pain, headache, fever, inflammation and muscle injuries. These include: waist, neck, body, orthopaedic, menstrual and post-surgical pains as well as toothache, arthritis / rheumatism and sports sprains and injury.

 

What is the Dosage?

Take Kacham tablets, preferably with or after food as follows

Adult (15 years and above)

Two (2) tablets 2 times daily. In severe cases, take 2 tablets Three times daily

Children (5-15 years)

One tablet 2 times daily. In severs cases, 1 tablet 3 times daily.

 

How does Kacham work?

Chlorzoxazone is a muscle relaxant that acts primarily at the level of spinal cord and subcortical areas of the brain where it inhibits multisynaptic reflex areas involved.

In producing and maintaining muscle spasms of varied etioloy. Diclofenac sodium is a non-steroidal anti-inflammatory agent. Paracetamol is a well-known antipyreytic and analgesic agent.

 

Kacham should not be taken

• By infants below 5years

• By pregnant and breastfeeding mother

• In severe liver damage

• If the person has taken too much alcohol

• If you are hypersensitive to the components

 

What precaution should I take?

• Drowsiness and dizziness can occur

• Avoid excessive consumption of alcohol while using Kacham

• Patients on antipsychotic antianxiety agents and CNS depressants may exhibit an additive CNS depression.

 

What are the side effects?

• Side effects are mild and infrequent such as gastrointestinal disturbances and abdominal pain

• Drowsiness and dizziness

• Rashes may occur which disappear when medication is stopped

 

In case of Overdosage

Take activated charcoal

 

How to store Kacham

Keep all medicines safely and out of the reach of children.

 

The manufacturer and license holder is

K UNIMED 1, Adelanwa Street, Valley Estate, Dopemu, Ikeja, Lagos, Nigeria.

www.kunimed.com

Advertisements

Make sure you drop a comment because your opinion matters a lot